A note on ED degrees of group-stable subvarieties in polar representations

Arthur Bik, Jan Draisma

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
17 Downloads (Pure)

Abstract

In a recent paper, Drusvyatskiy, Lee, Ottaviani, and Thomas establish a “transfer principle” by means of which the Euclidean distance degree of an orthogonally-stable matrix variety can be computed from the Euclidean distance degree of its intersection with a linear subspace. We generalise this principle.
Original languageEnglish
Pages (from-to)353-377
Number of pages25
JournalIsrael Journal of Mathematics
Volume228
Issue number1
DOIs
Publication statusPublished - 1 Oct 2018

Fingerprint Dive into the research topics of 'A note on ED degrees of group-stable subvarieties in polar representations'. Together they form a unique fingerprint.

Cite this